JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE CRITICAL POINT EQUATION ON A FOUR DIMENSIONAL WARPED PRODUCT MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE CRITICAL POINT EQUATION ON A FOUR DIMENSIONAL WARPED PRODUCT MANIFOLD
Hwang, Seung-Su; Chang, Jeong-Wook;
  PDF(new window)
 Abstract
On a compact oriented n-dimensional manifold , it has been conjectured that a metric g satisfying the critical point equation (2) should be Einstein. In this paper, we prove that if a manifold is a 4-dimensional oriented compact warped product, then g can not be a solution of CPE with a non-zero solution function f.
 Keywords
critical point equation;warped product;Einstein metric;
 Language
English
 Cited by
1.
CRITICAL POINT METRICS OF THE TOTAL SCALAR CURVATURE,;;;

대한수학회보, 2012. vol.49. 3, pp.655-667 crossref(new window)
1.
CRITICAL POINT METRICS OF THE TOTAL SCALAR CURVATURE, Bulletin of the Korean Mathematical Society, 2012, 49, 3, 655  crossref(new windwow)
 References
1.
A. L. Besse, Einstein Manifolds, Springer-Verlag, New York, 1987

2.
J. P. Bourguignon, Une stratification de l'espace des structures riemanniennes, Compositio Math. 30 (1975), 1-41

3.
A. E. Fischer and J. E. Marsden, Manifolds of Riemannian metrics with prescribed scalar curvature, Bull. Amer. Math. Soc. 80 (1974), 479-484 crossref(new window)

4.
S. Hwang, Critical points of the total scalar curvature functionals on the space of metrics of constant scalar curvature, Manuscripta Math. 103 (2000), no. 2, 135-142 crossref(new window)

5.
S. Hwang , The critical point equation on a three dimensional compact manifold, Proc. Amer. Math. Soc. 131 (2003), no. 10, 3221-3230

6.
S. Hwang and J. W. Chang, Critical points and warped product metrics, Bull. Korean Math. Soc. 41 (2004), no. 1, 117-123 crossref(new window)

7.
J. L. Kazdan and F. W. Warner, Curvature functions for open 2-manifolds, Ann. Math. (2) 99 (1974), 203-219 crossref(new window)

8.
J. Lafontaine, Remarques sur les varietes conformement plates, Math. Ann. 259 (1982), no. 3, 313-319 crossref(new window)

9.
J. Lafontaine, Sur la geometrie dune generalisation de lequation differentielle d'Obata, J. Math. Pures Appl. 62 (1983), no. 1, 63-72

10.
M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962), no. 3, 333-340 crossref(new window)

11.
B. ONeill, Semi-Riemannian Geometry, Academic Press, 1983